MAUDE Adverse Event Report: GETINGE IC PRODUCTION POLAND SP. Z O.O. 800-SERIES; STERILIZER, STEAM

GETINGE IC PRODUCTION POLAND SP. Z O.O. 800-SERIES; STERILIZER, STEAM
Model Number 833HC-E
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, getinge became aware of incident with the 833hc-e sterilizer.As it was stated by the getinge technician, cart fell of the trolley and user got injured.No detailed information regarding the injury was received.We decided to report the issue based on the potential as the described event could lead to serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge became aware of incident with the 833hc-e sterilizer.As it was stated by the getinge technician, cart fell of the trolley and user got injured.Despite multiple attempts to obtain additional information, no detailed information regarding the injury was received.We decided to report the issue based on the potential as the described event could lead to serious injury.When reviewing reportable events for this type of issue for 833hc we were able to establish that the received incident is the first one registered in getinge complaint handling systems of its kind.Fortunately, the event has not led to serious injury or worse.When the event occurred, the device did not meet its specifications due to missing hardware components and contributed to the event.The device was not being used for patient treatment when the event took place.Based on the performed root cause analysis and input from the subject matter expert and the getinge technician who visited the customer we conclude that most probable root cause of the described problem is missing hardware that is used to successfully lock the load car on the trolley or lock the load car to the sterilizer.According to service manual for 833e sterilizers, service work must be performed by qualified personnel trained on this sterilizer.Personnel must receive periodic training on maintenance of equipment.What is more, according to the user and service manuals, it is recommended to perform preventive maintenance quarterly.This preventive maintenance includes checking loading equipment for smooth operation.There is no record of preventive maintenance for this account, therefore it is not possible to determine if the preventive maintenance was performed.Possible lack of the quarterly preventive maintenance may be the contributing factor to failure.As the hardware was missing, the problem has to be connected to unauthorized repair.To summarize the most probable root cause of the incident is related to user error as repair attempt by customer was not successful due to missing hardware was not noticed.According to provided information we conclude that mentioned problem has to be connected to unauthorized repair.We currently do not have any information that would warrant further action towards the devices, however as per our complaint handling processes, we will continue to monitor the customer experiences with the device for any future information.The purpose of this submission is also to provide a correction of g section.This is based on the result of an internal review noting the report did not contain correct information.#g1 (contact person ¿ mfg site): previous g1 (contact person ¿ mfg site): (b)(4) corrected g1 (contact person ¿ mfg site): (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
800-SERIES
Common Device Name
STERILIZER, STEAM
Manufacturer (Section G)
GETINGE IC PRODUCTION POLAND SP. Z O.O.
szkolna 30
plewiska wielkopolskie
Manufacturer Contact
martyna figaj
szkolna 30
plewiska wielkopolskie 
MDR Report Key20167471
Report Number3012068831-2024-00003
Device Sequence Number15488273
Product Code FLE
UDI-Device Identifier05902533510658
UDI-Public05902533510658
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number833HC-E
Device Catalogue Number8BLVUGHPAAAA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown